# SDR AALA202111089317

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A300*
- Aircraft serial: 1442
- Aircraft time: 67,443 hours, 25,424 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Misaligned
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GATE AGENT REPORTED THAT THE FORWARD  DOOR WAS DIFFICULT TO SWING AND "DIDN'T FEEL NORMAL" AND WAS SQUEAKING WHEN OPENED. MAINTENANCE FOUND THE DOOR SLIDE COVER MISS-ALIGNED AND RUBBING ON THE TRIM WHEN OPENING AND CLOSING THE DOOR. RE-INSTALLED SLIDE COVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-44.
